MathSciNet Relay Station
MathSciNet bibliographic data
MR1346221 (97a:47074) 47F05 (35J40 35P05 47D06)
Davies, E. B. Uniformly elliptic operators with measurable coefficients. J. Funct. Anal. 132 (1995), no. 1, 141–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement